关于Diophantine方程xp-2p=pDy2

乐茂华

乐茂华. 关于Diophantine方程xp-2p=pDy2[J]. 信阳师范学院学报(自然科学版), 2004, 17(1): 4-5.
引用本文: 乐茂华. 关于Diophantine方程xp-2p=pDy2[J]. 信阳师范学院学报(自然科学版), 2004, 17(1): 4-5.
LE Mao-hua. On the Diophantine equation xp-2p=pDy2[J]. Journal of Xinyang Normal University (Natural Science Edition), 2004, 17(1): 4-5.
Citation: LE Mao-hua. On the Diophantine equation xp-2p=pDy2[J]. Journal of Xinyang Normal University (Natural Science Edition), 2004, 17(1): 4-5.

关于Diophantine方程xp-2p=pDy2

基金项目: 

On the Diophantine equation xp-2p=pDy2

  • 摘要: 设p是奇素数,D是无平方因子正整数.本文证明了:当p3时,如果D不能被p或2kp+1之形素数整除,则方程xp-2p=pDy2没有适合gcd(x,y)=1的正整数解(x,y).
    Abstract: Let p be an odd prime,and let D be a positive integer with square free.It is proved that if p3 and D is not divisible by p or primes of the form 2kp+1,then the equation x~p-2~p=pDy~2 has no positive integer solutions (x,y) with gcd (x,y)=1.
计量
  • 文章访问数:  575
  • HTML全文浏览量:  24
  • PDF下载量:  0
  • 被引次数: 0
出版历程
  • 收稿日期:  2003-04-19
  • 发布日期:  2004-01-09

目录

    /

    返回文章
    返回